Vol. 6, No. 1, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 6, 1605–1954
Issue 5, 1269–1603
Issue 4, 945–1268
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Bilinear Hilbert transforms along curves I: the monomial case

Xiaochun Li

Vol. 6 (2013), No. 1, 197–220
Abstract

We establish an L2 × L2 to L1 estimate for the bilinear Hilbert transform along a curve defined by a monomial. Our proof is closely related to multilinear oscillatory integrals.

Keywords
bilinear Hilbert transform along curves
Mathematical Subject Classification 2010
Primary: 42B20, 42B25
Secondary: 46B70, 47B38
Milestones
Received: 13 October 2011
Accepted: 18 November 2011
Published: 1 June 2013
Authors
Xiaochun Li
Department of Mathematics
University of Illinois at Urbana-Champaign
Urbana, IL 61801
United States